Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 82, NWS Twin Cities, MN

July 13, 20244 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 13, 2024, 11:15 PM CDT for 4 counties in Minnesota. It was in force for 45 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2024, 11:15 PM CDT (04:15 UTC)
Expired
Jul 14, 2024, 12:00 AM CDT
In force
45 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Benton County, MN, Morrison County, MN, Stearns County, MN, Todd County, MN

What was reported inside it

TimeReportWhereRemark
Jul 13, 11:38 PM CDTHAIL 1.252 S Holdingford, MNReport from mPING: Half Dollar (1.25 in.).
Jul 13, 11:56 PM CDTTSTM WND DMGSartell, MNReport from mPING: Trees uprooted or snapped; Roof blown off with time estimated based on radar.
Jul 13, 11:56 PM CDTHAIL 12 Sw Sartell, MNReport from mPING: Quarter (1.00 in.).
Jul 14, 12:06 AM CDTHAIL 12 E St. Cloud, MNDelayed Report: Via Twitter. Video shows hail falling and follow up tweet measured the largest hail stones at 1 inch in diameter. Time estimated via radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 10:00 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 4.3 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2024-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2743 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2024-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2743 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
819 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
2.6
Supercell composite
15.7

Open this sounding in Storm Lab

The text

As transmitted.

180 
WUUS53 KMPX 140415
SVRMPX
MNC009-097-145-153-140500-
/O.NEW.KMPX.SV.W.0082.240714T0415Z-240714T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1115 PM CDT Sat Jul 13 2024

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Western Benton County in central Minnesota...
  Southeastern Todd County in central Minnesota...
  Northeastern Stearns County in central Minnesota...
  Southwestern Morrison County in central Minnesota...

* Until midnight CDT.

* At 1114 PM CDT, a severe thunderstorm was located over Upsala, or
  14 miles southwest of Little Falls, moving southeast at 40 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  St. Cloud, Little Falls, Sartell, Sauk Rapids, Waite Park, St.
  Joseph, Cold Spring, Collegeville, Albany, Richmond, Avon, and
  Royalton.

This includes the following highways...
 Interstate 94 in Minnesota between mile markers 138 and 164.
 U.S. Highway 10 in Minnesota between mile markers 146 and 178.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4595 9400 4558 9405 4543 9452 4578 9487
      4590 9480 4600 9466
TIME...MOT...LOC 0414Z 298DEG 35KT 4583 9458 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BPH
2 follow-up statements
020 
WWUS53 KMPX 140442
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1142 PM CDT Sat Jul 13 2024

MNC097-153-140452-
/O.CAN.KMPX.SV.W.0082.000000T0000Z-240714T0500Z/
Todd MN-Morrison MN-
1142 PM CDT Sat Jul 13 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TODD AND
SOUTHWESTERN MORRISON COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central Minnesota.

&&

LAT...LON 4579 9402 4558 9405 4543 9452 4575 9450
      4578 9441 4579 9430
TIME...MOT...LOC 0442Z 302DEG 33KT 4568 9429 

$$

MNC009-145-140500-
/O.CON.KMPX.SV.W.0082.000000T0000Z-240714T0500Z/
Benton MN-Stearns MN-
1142 PM CDT Sat Jul 13 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR WESTERN BENTON AND NORTHEASTERN STEARNS COUNTIES...

At 1142 PM CDT, a severe thunderstorm was located near Sartell, or 11
miles northwest of St. Cloud, moving southeast at 40 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
St. Cloud, Sartell, Sauk Rapids, Waite Park, St. Joseph, Cold Spring,
Collegeville, Richmond, Avon, Holdingford, Rice, and Mayhew.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4579 9402 4558 9405 4543 9452 4575 9450
      4578 9441 4579 9430
TIME...MOT...LOC 0442Z 302DEG 33KT 4568 9429 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BPH
220 
WWUS53 KMPX 140451
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1151 PM CDT Sat Jul 13 2024

MNC009-145-140500-
/O.CON.KMPX.SV.W.0082.000000T0000Z-240714T0500Z/
Benton MN-Stearns MN-
1151 PM CDT Sat Jul 13 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHWESTERN BENTON AND NORTHEASTERN STEARNS COUNTIES...

At 1150 PM CDT, a severe thunderstorm was located over Sartell, or 6
miles north of St. Cloud, moving southeast at 40 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
St. Cloud, Sartell, Sauk Rapids, Waite Park, St. Joseph, Mayhew, St
Wendel, and St. Stephen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4574 9403 4558 9405 4549 9432 4567 9440
      4571 9432 4573 9420
TIME...MOT...LOC 0450Z 299DEG 36KT 4562 9418 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

BPH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:09 PM CDT, 4 hours 6 minutes earlier. Its key messages:

  • Hot and humid this weekend with the potential for several rounds of strong to severe thunderstorms through Monday afternoon.
  • Slight Risk (2 of 5) of Severe Weather through this evening and overnight.
  • Looking ahead, cooler, drier pattern Tuesday through Friday.
Area forecast discussion, Jul 13, 7:09 PM CDT, 4 hours 6 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
709 PM CDT Sat Jul 13 2024

.KEY MESSAGES...

- Hot and humid this weekend with the potential for several
  rounds of strong to severe thunderstorms through Monday
  afternoon.

- Slight Risk (2 of 5) of Severe Weather through this evening
  and overnight.

- Looking ahead, cooler, drier pattern Tuesday through Friday.

&&

.DISCUSSION...
Issued at 338 PM CDT Sat Jul 13 2024

Today and Tonight - Satellite imagery shows multiple vorticity
maxes rotating through zonal westerly flow over the Upper
Midwest this afternoon. Radar imagery shows the ongoing showers
and isolated strong thunderstorms in eastern Minnesota pushing
into west- central Wisconsin, with this trend continuing for the
next couple of hours. Most other areas remain dry into the
evening hours today. A surface trough dragging through North
Dakota is expected to initiate a round of strong to scattered
severe thunderstorms in northwest and north-central Minnesota
later this afternoon. Uncertainty in exact location remains,
but the high- res model guidance continues to suggest some sort
of congealing of discrete storms into another MCS later tonight
as the complex moves out of the Brainerd Lakes region of north-
central Minnesota and into central and east- central Minnesota.
This places the best severe storm chances still near and north
of the Interstate 94 corridor. The primary hazard from any MCS
complex would be damaging winds, although initial storms may
briefly support large hail and a potential for a tornado or two
before becoming an outflow dominant MCS. The storm complex moves
into west- central Wisconsin closer to the 11 PM to 1 AM hour
early tonight. Heavy rain will accompany these storms given the
high PW values associated with the hot and humid airmass.
However, the mid- level flow should be fast enough to limit
flooding concerns.

Sunday - The heat will continue on Sunday as high temperatures
rise into the upper 80s and lower 90s with Tds in the low to mid
70s. The Twin Cities metro Heat Advisory continues through
Sunday evening. Attention turns to the threat of severe weather.
The Storm Prediction Center keeps a Slight Risk over west-
central and central Minnesota. Elsewhere, a Marginal (1 of 5)
risk exists with the primary hazard of damaging winds. Sunday
will be another day with strong instability present across the
Upper Midwest given the 70+ degree dew point temperatures.
Current guidance keeps a strong cap in the mid-levels tomorrow
so the previous drier trend noted this morning keeps hold in the
latest forecast. Another complex drops southward from the
Northern Plains Sunday night so expect continued severe
thunderstorm chances into the end of this weekend, especially
for those overnight camping. Sunday night will be another warm
night with lows in the upper 60s and lower 70s.

Monday - Temperatures decrease slightly on Monday with high
temperatures in the mid to upper 80s, although high dew points
linger. An incoming cold front Monday afternoon along an axis of
high precipitable water could promote scattered strong
thunderstorms within an axis of moderate instability upwards of
1500 J/kg. The disorganized shear creates a lot of uncertainty
though in the storm mode, but with a general east-southeasterly
mean flow. Isolated strong thunderstorms may form into a severe
potential if that instability axis lines up with the cold front
and the higher-end mid-level lapse rates don’t move too far off
the primary forcing. The best chances are in the Twin Cities
Metro to Mankato and southeastward where the SPC highlights a
Slight Risk (⅖) and the rest of the CWA has chances of isolated
storms.

Tuesday through Friday - A northern stream cold front from
central Canada dives southward Monday to bring a cooler & drier
air mass for the remainder of the week. Forecast high
temperatures are in the mid 70s to lower 80s. Chances of
precipitation decrease later this week as well under this
northerly flow, but end-of-week shower chances do return Friday.

&&

.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 643 PM CDT Sat Jul 13 2024

Thunderstorm activity has moved out of the region early this
evening, with mainly VFR conditions expected for the next 2-4
hours. Another round of storms is currently developing over NW
Minnesota, which is expected to develop into a line and travel
southeastward through portions of central/eastern Minnesota and
western Wisconsin. Main impacts with any storms would be strong
wind gusts and reduced visibility from heavy rain. Current
trends favor a later arrival, with the line reaching central MN
between 02-04z and eastern MN by 04-06z. There is low confidence
on how long the line will stay organized as it travels into
western Wisconsin. Some patches of fog are possible early
tomorrow morning after the line of storms moves through. VFR
conditions expected tomorrow with skies clearing and light N/NW
winds prevailing.

KMSP... Most likely timing of arrival has shifted later into the
night, around 04-06z. This line of storms should last a couple
of hours at most as it quickly travels southeastward. Gusty
thunderstorm winds and reduced visibilities are possible with
the strongest convection. There is a small chance that the
strongest part of the line stays NE of the terminal, potentially
limiting impacts. After the line moves through, winds will
shift out of the NW at 5-10kts.

/OUTLOOK FOR KMSP/
MON...VFR, CHC -TSRA/MVFR. Wind NW 5-10 kts.
TUE...VFR, Wind NW 5-15 kts.
WED...VFR, Wind N 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Heat Advisory until 8 PM CDT this evening for Brown-Chippewa-
     Lac Qui Parle-Martin-Redwood-Renville-Stevens-Swift-
     Watonwan-Yellow Medicine.
     Heat Advisory until 8 PM CDT Sunday for Anoka-Carver-Dakota-
     Hennepin-Ramsey-Scott-Washington.
WI...None.

&&

DISCUSSION...NYL/WFO DLH
AVIATION...BED
Hazardous weather outlook, Jul 13, 8:30 PM CDT, 2 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
830 PM CDT Sat Jul 13 2024

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
150130-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
830 PM CDT Sat Jul 13 2024

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Another round of thunderstorms will move in from the northwest
tonight. Wind will be the main threat, but hail is possible as
well.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hot, humid, and potentially stormy tomorrow. Heat index values
climb into the mid to upper 90s.

Additional chances for strong to severe thunderstorms through
early next week, with damaging wind gusts and large hail as the
primary threats.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed.

In the hours before

Local storm report, Jul 13, 6:02 PM CDT, 5 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
602 PM CDT Sat Jul 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     Hail             5 SSW Nerstrand         44.28N 93.10W
07/13/2024  M3.50 Inch       Rice               MN   Trained Spotter

            Found at 510 pm with time it fell estimated
            based on radar.

&&

NDC
Special weather statement, Jul 13, 7:15 PM CDT, 4 hours before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
715 PM CDT Sat Jul 13 2024

MNZ085-093-140045-
Steele MN-Freeborn MN-
715 PM CDT Sat Jul 13 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN FREEBORN AND
SOUTHEASTERN STEELE COUNTIES THROUGH 745 PM CDT...

At 715 PM CDT, Doppler radar was tracking a strong thunderstorm near
Blooming Prairie, or 13 miles southeast of Owatonna, moving southeast
at 20 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Blooming Prairie, Steele Center, and Bixby.

This includes the following highways...
 Interstate 35 between mile markers 31 and 32.
 Interstate 90 between mile markers 172 and 173.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4364 9308 4394 9328 4403 9308 4400 9304
      4366 9305
TIME...MOT...LOC 0015Z 324DEG 17KT 4391 9312

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

NDC
Special weather statement, Jul 13, 10:47 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1047 PM CDT Sat Jul 13 2024

MNZ041-042-049-140415-
Stearns MN-Douglas MN-Todd MN-
1047 PM CDT Sat Jul 13 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN DOUGLAS...SOUTHERN
TODD AND NORTHWESTERN STEARNS COUNTIES THROUGH 1115 PM CDT...

At 1047 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles east of Lake Osakis, or 18 miles east of Alexandria, moving
southeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Sauk Centre, Melrose, Grey Eagle, Lake Osakis, Little Sauk, Round
Prairie, Burtrum, West Union, St. Rosa, Pleasant Beach, Birch Lakes
State Forest, and Long Prairie Airport.

This includes the following highways...
 Interstate 94 in Minnesota between mile markers 112 and 134.
 U.S. Highway 71 between mile markers 163 and 184.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central and west central Minnesota.

&&

LAT...LON 4590 9477 4588 9465 4577 9464 4565 9485
      4564 9510 4573 9515 4574 9513 4576 9514
      4576 9517 4589 9524 4602 9502
TIME...MOT...LOC 0347Z 312DEG 34KT 4592 9499

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

BPH
Local storm report, Jul 13, 10:55 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1055 PM CDT Sat Jul 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     Tstm Wnd Gst     2 SW Alexandria         45.87N 95.40W
07/13/2024  M56 MPH          Douglas            MN   ASOS

            ASOS station KAXN Alexandria MN ASOS.

&&
Local storm report, Jul 13, 10:59 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1059 PM CDT Sat Jul 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1039 PM     Hail             Miltona                 46.04N 95.29W
07/13/2024  M1.50 Inch       Douglas            MN   Public

            Via social media.

&&

NDC
Local storm report, Jul 13, 11:06 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1106 PM CDT Sat Jul 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     Tstm Wnd Gst     1 ESE Round Prairie     45.90N 94.87W
07/13/2024  M49 MPH          Todd               MN   AWOS

            AWOS station K14Y Long Prairie AP.

&&

NDC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:15 PM CDTSpecial Weather StatementMPXSteele30 min
Jul 13, 10:13 PM CDTSevere Thunderstorm WarningMPXDouglas, Todd47 min
Jul 13, 10:43 PM CDTSevere Thunderstorm WarningMPXMorrison, Todd47 min
Jul 13, 10:47 PM CDTSpecial Weather StatementMPXTodd28 min
Jul 13, 11:02 PM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stearns, Todd43 min
Jul 13, 11:10 PM CDTSevere Thunderstorm WarningMPXSherburne, Stearns, Wright50 min
Jul 13, 11:39 PM CDTSpecial Weather StatementMPXStearns36 min
Jul 13, 11:45 PM CDTSpecial Weather StatementMPXWright45 min
Jul 13, 11:59 PM CDTSevere Thunderstorm WarningMPXSherburne, Wright46 min
Jul 14, 12:02 AM CDTSevere Thunderstorm WarningMPXBenton, Sherburne, Stearns, Wright28 min
Jul 14, 12:09 AM CDTSevere Thunderstorm WarningMPXWashington36 min
Jul 14, 12:16 AM CDTSpecial Weather StatementMPXWright29 min
Jul 14, 12:32 AM CDTSevere Thunderstorm WarningMPXHennepin, Wright28 min
Jul 14, 12:36 AM CDTSevere Thunderstorm Warning Destructive damage threatMPXHennepin, Wright24 min
Jul 14, 12:43 AM CDTSpecial Weather StatementMPXCarver32 min
Jul 14, 12:47 AM CDTSpecial Weather StatementMPXAnoka, Sherburne43 min
Jul 14, 12:58 AM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Ramsey34 min
Jul 14, 1:01 AM CDTSpecial Weather StatementMPXWashington44 min
Jul 14, 1:08 AM CDTSpecial Weather StatementMPXLe Sueur, Rice, Scott52 min
Jul 14, 1:13 AM CDTSevere Thunderstorm WarningMPXDakota, Scott, Washington32 min
Jul 14, 1:28 AM CDTSpecial Weather StatementMPXWashington32 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.